| Model Number |
CCW0T3 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A non health care professional reported that during an intraocular lens (iol) implant procedure, while implanting lens in the eye, the lens did not fully advance and got stuck midway.Surgeons did not risked and used the back-up lenses for surgery.Additional information has been requested.